NCLEX-PN 形式の練習問題(LPN/LVN):直前対策パック

公式集、全トピックの解法の要点、34 問の演習問題。完全な解答は巻末にあります。

新しい問題科目に戻る

印刷ウィンドウで「PDF として保存」を選ぶと、コピーを端末に保存できます。

1公式と解法

感染管理と患者の安全

解き方

  1. すべての患者に標準予防策から始めます:手指衛生、予想される曝露に応じた個人防護具(PPE)、安全な鋭利器材の扱い。
  2. 経路に応じて予防策を追加します:接触(ガウン、手袋)、飛沫(サージカルマスク)、空気(N95、陰圧室)。
  3. 滅菌物は滅菌のまま保ちます:疑わしければ滅菌ではありません。拭かずに交換します。
  4. 環境内の害を防ぎます:転倒対策、身体拘束は最後の手段、火災には RACE と PASS。
  5. 与薬の権利、2つの識別子、ハイリスク薬の追加の安全対策を確認し、エラーやヒヤリハットを報告します。

優先順位の決定と委任

解き方

  1. 何もしなければ、最も早く患者に害が及ぶのは何かを考えます。
  2. ABC(心停止では C-A-B)を適用し、次にマズローの欲求を考えます:生理的欲求は安全の欲求より先、安全の欲求は心理的欲求より先です。
  3. 選択肢を比較します:急性は慢性より先、不安定は安定より先、予期しないものは予期されるものより先、全身は局所より先。そして各所見を患者のベースラインと照らします。
  4. 緊急でない限り、行動する前にアセスメントします。緊急の場合は、他の対応の前提となる手順を選びます。
  5. 委任では、5つの権利(業務、状況、人、指示、監督)を確認します。アセスメント、指導、評価は看護師(RN)が行います。

検査値と電解質

解き方

  1. 値を検査室独自の基準範囲と比べ、次に患者のベースラインと推移と比べます。
  2. 検体を確認します:溶血、遅れ、点滴の近くでの採血は、誤った結果の原因になります。
  3. 値を、典型的な徴候と、その原因となる薬剤や状態に結びつけます。
  4. 相互作用を探します:低カリウム血症や低マグネシウム血症はジゴキシン中毒を増強し、脱水はリチウムを上昇させます。
  5. 患者に対応します:アセスメントし、血中濃度が危険なら薬を保留し、パニック値は復唱して処方者に報告します。

内科外科看護:循環器と呼吸器

解き方

  1. 問題を言い当てます:ポンプ失調、動脈の閉塞、リズム、血栓、気道の狭窄、感染、または機器の問題。
  2. まず危険なサインを確認します:低酸素、低血圧、胸痛、新たな錯乱、冷たく脈の触れない手足。
  3. 酸素は患者に合わせます:大多数は94~98%、CO₂ 貯留のリスクがある人は88~92%。
  4. 各薬剤を、その検査とリスクに結びつけます:ワルファリンと INR、ヘパリンと aPTT・血小板、利尿薬とカリウム。
  5. 安全な最初の対応を選び、その後にエスカレーションして再評価します。

内科外科看護:神経、内分泌、腎臓

解き方

  1. 新たな錯乱、脱力、けいれんのあるすべての患者で血糖を確認します。
  2. 意識レベルを脳の異常の最も早い警告サインとして使います。瞳孔やクッシング三徴は遅れて現れます。
  3. 糖尿病の緊急事態では、DKA(ケトン、アシドーシス)と HHS(非常に高い浸透圧、脱水)を区別し、まず輸液を行います。
  4. ナトリウムと水分については、ADH が過剰(SIADH)か不足(DI)かを判断し、慢性の変化はゆっくり補正します。
  5. 腎臓の問題では、原因を腎前性、腎性、腎後性に分け、カリウムと水分に注意します。

内科外科看護:消化器、周術期、がん

解き方

  1. 何が隠れているかを考えます:体内出血、発熱のない感染、正常な SpO₂ の陰にある換気低下。
  2. 術後の時間経過で合併症を絞り込みます:数時間なら出血、数日なら胸部の問題、それ以降は創傷や縫合不全の問題。
  3. 疼痛は、アセスメントし、多角的鎮痛で治療し、再評価します。オピオイドを使うたびに鎮静をモニターします。
  4. がん患者では、最低値(ナディア)の時期の体調不良はすべて好中球減少性敗血症として扱い、腫瘍学的な緊急事態を把握しておきます。
  5. 熱傷では、II度とIII度の部分だけを数え、パークランドの時計は受傷時から始め、尿量に合わせて調整します。

母性看護・産科看護

解き方

  1. 女性を時間軸の中に位置づけます。妊娠週数、分娩の段階、産後何日目かを確認し、その時点で何が正常かを判断します。
  2. 危険にさらされている患者を探します。母体、胎児、新生児、またはその複数です。
  3. 所見を原因と結びつけます。一過性徐脈には VEAL CHOP、出血には4つの T、産後には BUBBLE-HE を使います。
  4. まず血流と酸素化を改善する対応(側臥位、オキシトシン中止、子宮底マッサージ)を選び、その後にエスカレーションします。

小児看護

解き方

  1. まず子どもの年齢を確認します。年齢が正常なバイタルサイン、発達の目安、適切な疼痛スケールを決めます。
  2. 気道・呼吸・循環を評価します。子どもは代償した後に急速に悪化することを忘れないでください。
  3. 対応を発達段階に合わせ、家族を巻き込みます。
  4. その答えが子どもにとって安全か確認します:体重あたりの量であること、ウイルス感染症にアスピリンを使わないこと、12歳未満にコデインを使わないこと。

精神看護

解き方

  1. 差し迫ったリスクがあるかを判断します:自殺、暴力、薬物による緊急事態、身体疾患。
  2. まず安全を確保します:観察する、手段を取り除く、鎮静化(デエスカレーション)を図る、有害な薬を中止する、助けを呼ぶ。
  3. 治療的な応答を選びます:感情を受け止め、現実を伝え、根拠のない安心づけや「なぜ」という質問は避けます。
  4. 権利を尊重します:最も制限の少ない方法、同意、そして限界のある守秘義務。

看護の計算と単位換算

メートル法の段階
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重と長さ
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家庭用の計量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24時間表記
午後(PM)の1~11時:12を足す; 午前12時 = 00:xx; 午後12時 = 12:xx
投与速度
mcg/min × 60/1000 = mg/h
検査値の係数
ブドウ糖 1 mmol/L = 18 mg/dL; クレアチニン 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

解き方

  1. 与えられた量を単位とともに書き、求めたい単位を書きます。
  2. 換算値を選びます:kg、g、mg、mcg の間、または L と mL の間は1000、1 kg = 2.2 lb、小さじ1 = 5 mL、大さじ1 = 15 mL、1 fl oz = 30 mL、1カップ = 240 mL。
  3. 不要な単位が約分されるよう、分数で書きます。速度の場合は、変わる単位ごとに分数を1つ使います。
  4. 向きを確認します:小さい単位に変えると数は大きくなります。
  5. 丸めるのは最終的な答えだけで、問題が指定する精度に合わせます。

投与量の計算

濃度からの投与量
量 = 投与量 / 濃度
体重あたりの投与量
投与量 = mg/kg × 体重
錠剤
錠数 = 投与量 / 1 錠の含量
単位
1 g = 1000 mg, 1 mg = 1000 mcg

解き方

  1. 指示量と薬剤の規格を同じ単位に換算します。
  2. 指示量 ÷ 手もとの量 × 量:(D/H) × Q を使います。
  3. 体重あたりの投与量では、まず体重 (kg) を掛け、1 日量を投与回数で割ります。
  4. まず見積もりをして、答えが妥当か確認します。

点滴速度

ポンプ流量
mL/h = volume (mL)/time (h)
滴下速度
drops/min = volume (mL) × drop factor / time (min)
点滴時間
time (h) = volume (mL)/rate (mL/h)

解き方

  1. ポンプ流量 (mL/h):容量を時間(h)で割ります。
  2. 滴下数(滴/分):容量 × 滴下係数を時間(分)で割ります。
  3. 残り時間:残量を流量で割ります。
  4. 問題や機器の要求に合わせて丸めます。

輸液と水分出納

Holliday–Segar 法(1 時間あたり)
4 mL/kg(最初の 10 kg)+ 2 mL/kg(次の 10 kg)+ 1 mL/kg(20 kg を超える 1 kg ごと)
Holliday–Segar 法(1 日あたり)
同じ区分で 100 / 50 / 20 mL/kg
水分出納
摂取量 − 排泄量
氷片
体積の半分として数える
尿量
mL/kg/h = mL / (kg × h)
点滴時間
時間 (h) = 残量 (mL) / 流量 (mL/h)
輸液量
mL = 流量 × 時間

臨床アセスメントスコア

グラスゴー・コーマ・スケール(GCS)
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
アプガー
5つの徴候 × 0~2 = 0~10; 7~10は良好、 4~6は中等度の異常、 0~3は低い
ブレーデンスケール
5 × (1~4) + 1 × (1~3) = 6~23; ≤ 18 でリスクあり
モース転倒スケール
転倒 25、 2つ以上の疾患 15、 補助具 15/30、 点滴 20、 歩行 10/20、 精神状態 15
NEWS2 のリスク
0~4は低い; 単独で3点なら低~中; 5~6は中等度; ≥ 7は高い
平均動脈圧
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脈圧とショック指数
PP = SBP − DBP, SI = HR/SBP
体格指数(BMI)
BMI = kg/m² = 703·lb/in²

解き方

  1. 問題で使うスコアシートとその範囲を確認します(GCS 3~15、アプガー 0~10、ブレーデン 6~23、モース 0~125)。
  2. 各項目を、記述がどのレベルに当たるかを照らして個別に採点します。
  3. 項目の点数を足し、合計が範囲内にあることを確認します。
  4. カットオフ値を当てはめます。NEWS2 では、単独で3点になるパラメータがないかも確認します。
  5. 導出値には MAP = (SBP + 2·DBP)/3、PP = SBP − DBP、SI = HR/SBP、BMI = kg/m² を使います。

2演習問題

1.基礎看護学ふつう

Why should the same pain scale be used each time a patient's pain is assessed?

  1. ASo scores can be compared to see whether pain is improving
  2. BSo the patient learns the right answer to give
  3. CBecause using different pain scales on one patient is against the law
  4. DBecause only one scale is valid for adults
2.基礎看護学むずかしい

Which action is most effective in preventing catheter-associated urinary tract infection?

  1. ARemoving the catheter as soon as it is no longer needed
  2. BWashing out the bladder every day
  3. CChanging the drainage bag every few hours to keep the system fresh
  4. DGiving antibiotics to every catheterised patient
3.感染管理と患者の安全ふつう

Neisseria meningitidis 感染症の患者の飛沫予防策は、通常いつ中止しますか?

  1. A抗菌薬の初回投与が済んだらすぐ
  2. B熱が1時間下がった後
  3. C有効な抗菌薬による治療を24時間行った後
  4. D患者が退院した後にのみ
4.感染管理と患者の安全むずかしい

Shortly after a patient falls, the team holds a brief “post-fall huddle”. What is its main purpose?

  1. ATo agree on what the team will tell the patient’s lawyer and the family
  2. BTo decide which staff member was to blame for the fall
  3. CTo find out quickly why the fall happened and change the care plan to prevent another
  4. DTo complete the patient’s discharge paperwork
5.優先順位の決定と委任ふつう

After a hip replacement, a patient has sudden severe hip pain, and the operated leg looks shorter and turned. What should the nurse suspect?

  1. AA pressure injury on the heel
  2. BA urinary tract infection
  3. CDislocation of the new hip
  4. DNormal pain after surgery
6.優先順位の決定と委任むずかしい

A patient with untreated hyperthyroidism has surgery and develops a temperature of 40 °C, a heart rate of 160/min and severe agitation. What is most likely happening?

  1. AA normal reaction to pain
  2. BOpioid withdrawal
  3. CThyroid storm
  4. DMyxedema coma
7.臨床看護学ふつう

What should a nurse do during a generalised tonic-clonic seizure?

  1. AProtect the head, time the seizure and do not put anything in the mouth
  2. BGive the patient a drink of water
  3. CPut a tongue depressor between the teeth so that the tongue is not bitten
  4. DHold the limbs firmly to stop the jerking and prevent injury
8.臨床看護学むずかしい

Which sign is often a late finding in hypovolaemic shock in a young, previously fit adult?

  1. AA fall in blood pressure
  2. BA rise in heart rate
  3. CCool peripheries
  4. DA slightly raised respiratory rate
9.検査値と電解質ふつう

A test has very high sensitivity for a disease. What does a negative result mean?

  1. AThe result cannot be used, because sensitivity is high
  2. BThe disease is unlikely, so it helps rule it out
  3. CThe patient must have a different disease instead
  4. DThe disease is certain, so treatment should begin
10.検査値と電解質むずかしい

A patient has eaten very little for 2 weeks and has received broad-spectrum antibiotics. The INR is now 2.3 without warfarin, and the platelets are normal. What is the most likely cause?

  1. AHemophilia A
  2. BImmune thrombocytopenia
  3. CIron-deficiency anemia
  4. DVitamin K deficiency
11.薬理学ふつう

What should the nurse teach a patient about taking levothyroxine?

  1. ATake it with milk at dinner, as calcium protects the stomach lining
  2. BTake it together with the iron tablet to save time
  3. CTake it on an empty stomach, 30–60 minutes before breakfast
  4. DTake it only on days when feeling tired
12.薬理学むずかしい

A baby born to a mother on methadone becomes irritable on day 2, with a high-pitched cry, tremors, sneezing and poor feeding. What is the most likely cause?

  1. AVitamin K deficiency bleeding
  2. BNeonatal opioid withdrawal syndrome
  3. CNormal newborn behaviour
  4. DNeonatal hypoglycaemia from maternal diabetes
13.内科外科看護:循環器と呼吸器ふつう

A patient with diabetes is starting a beta-blocker. What should the nurse teach about hypoglycaemia?

  1. ASome warning signs, such as a fast heartbeat, may be masked
  2. BInsulin should be stopped while taking a beta-blocker
  3. CThe beta-blocker will prevent all episodes of hypoglycaemia
  4. DHypoglycaemia will always cause a very slow and weak pulse
14.内科外科看護:循環器と呼吸器むずかしい

A nurse is reviewing four telemetry patients. Which rhythm needs attention first?

  1. ARepeated runs of ventricular tachycardia in a patient who feels dizzy
  2. BRate-controlled atrial fibrillation at 82/min
  3. CFirst-degree heart block with a stable blood pressure and no symptoms
  4. DSinus bradycardia of 54/min in a patient who is asleep and comfortable
15.内科外科看護:神経、内分泌、腎臓ふつう

A patient on insulin asks about drinking alcohol. Which advice is correct?

  1. AAlcohol can cause hypos, even the next day, so eat carbs with it
  2. BAlcohol raises glucose, so extra insulin should be taken first
  3. CAlcohol should replace a meal on the days it is drunk
  4. DAlcohol has no effect on blood glucose in people with diabetes
16.内科外科看護:神経、内分泌、腎臓むずかしい

脳卒中が疑われる患者が、発症の2時間後に到着しました。毛細血管血糖は2.4 mmol/L(43 mg/dL)です。次に何をすべきですか?

  1. A脳細胞を守るために、インスリンを静注する
  2. Bこれ以上の確認をせずに、直ちに血栓溶解療法を行う
  3. C低血糖を治療し、神経学的徴候を再評価する
  4. D脳卒中のアセスメントには関係ないので、血糖は無視する
17.内科外科看護:消化器、周術期、がんふつう

What is the main treatment for a venous leg ulcer with an adequate arterial supply?

  1. AStrong oral antibiotics for all ulcers
  2. BSurgery to amputate the limb
  3. CCompression therapy
  4. DKeeping the leg hanging down all day
18.内科外科看護:消化器、周術期、がんむずかしい

On the morning of elective hip surgery, a patient says she took her usual warfarin last night despite being told to stop. What should the nurse do?

  1. ATell her the surgery must be cancelled for a month
  2. BInform the surgical and anaesthetic teams, who will check the INR
  3. CProceed with the usual checklist and say nothing
  4. DGive a double dose of vitamin K by mouth without waiting for a prescription
19.母性看護・産科看護ふつう

分娩中の女性のトレースに変動一過性徐脈がみられます。看護師が最初にとるべき行動はどれですか?

  1. Aすぐにいきみを始めさせる
  2. B仰向けに寝かせる
  3. C女性の体位を変える
  4. Dオキシトシンの点滴量を増やす
20.母性看護・産科看護むずかしい

Just after the membranes rupture, there is painless vaginal bleeding and the fetal heart rate drops sharply. The mother's vital signs are normal. Which condition is most likely?

  1. APlacental abruption
  2. BUterine rupture
  3. CBloody show
  4. DRuptured vasa praevia
21.小児看護ふつう

A 13-year-old with scoliosis has been prescribed a brace. Which teaching is most important?

  1. AWear it only at weekends and in the holidays, when it does not interfere with school
  2. BWear it for the prescribed hours each day, with a thin cotton shirt underneath
  3. CWear it only when the back hurts, then take it off
  4. DWear it over thick clothing to make it more comfortable
22.小児看護むずかしい

腸重積症が疑われる生後 9 か月の赤ちゃんが、発作的に泣き続けていました。処置を待つ間に、正常な茶色の便が出て、痛みが止まりました。看護師は何をすべきですか?

  1. Aすぐにたっぷり授乳する
  2. B腸をきれいにするために浣腸をする
  3. C腸重積症では正常な便は臨床的な意味がないので、無視する
  4. D腸重積が整復された可能性があるため、直ちに報告する
23.精神看護ふつう

A patient says, "Nobody at work likes me." Which nurse response best reflects cognitive restructuring?

  1. A"What evidence do you have that nobody likes you?"
  2. B"I'm sure everybody likes you."
  3. C"Why do you care what people at work think?"
  4. D"You should find a new job where people like you."
24.精神看護むずかしい

セロトニン症候群と悪性症候群を区別するのに最も役立つ所見はどれですか?

  1. A発熱があるのはセロトニン症候群だけである
  2. B発汗があるのは悪性症候群だけである
  3. C急速な発症を伴う腱反射亢進とクローヌスは、セロトニン症候群を示唆する
  4. D錯乱は悪性症候群にしか起こらず、セロトニン症候群には起こらない
25.看護の計算と単位換算ふつう
7.8005 mL? mL丸める位 0.1 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 注射の投与量の計算結果は 7.8005 mL です。 この練習問題のルールは「1 mL以上の容量は、mLの小数第1位に丸める」です。記録する値 x はいくつですか。

7.8005 mL
x = mL
26.看護の計算と単位換算むずかしい
00:0021:2000:55t = ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 ある点滴が 21:20 に始まり、翌朝の 00:55 に終了しました(24時間表記)。何分 t 続きましたか。

21:2000:55
t = min
27.投与量の計算ふつう
10%w/vV = ? mL

10%(w/v)溶液から 250 mg の用量が必要です。この用量を含む量 V はいくらですか?

250 mg10% w/v
V = mL
28.投与量の計算むずかしい
00.10.20.30.40.50.60.70.80.911 mL

処方は 770 単位で、薬は 1000 単位/mL で供給されます。1 mL の注射器に用量を吸い上げます:何 mL V を投与しますか?

770 units1000 units/mL
V = mL
29.点滴速度ふつう
15 gtt/mL100 mL/h? gtt/min

100 mL/h での輸液が指示されていますが、ポンプがありません。15 滴/mL の輸液セットを使って自然落下で投与します。滴下速度 R を 1 分あたりの滴数で求めなさい。

100 mL/h15 gtt/mL
R = gtt/min
30.点滴速度むずかしい
400 mL20 gtt/mL25 gtt/mint = ? h

点滴が 20 滴/mL のセットで 25 滴/分で落ちています。バッグには 400 mL 残っています。あと何時間 t で空になりますか? 小数第 1 位まで四捨五入してください。

25 gtt/min20 gtt/mL400 mL
t = h
31.輸液と水分出納ふつう
摂取量排泄量12 時間勤務帯スープ180 mLジュース150 mL氷片100 mL点滴静注60 mL/h × 12 h抗菌薬の点滴静注1 × 100 mL尿375 mL尿200 mL尿300 mL創部ドレーン70 mL

練習問題(数値は架空のもので、臨床上の指針ではありません)。 記録は、ある患者の 12 時間勤務帯 1 回分の摂取量と排泄量を示しています。点滴は勤務帯の間ずっと表示の流量で投与されました。総摂取量 I を mL で求めてください。 氷片は体積の半分として数えます。

スープ: 180 mLジュース: 150 mL氷片: 100 mL点滴静注: 60 mL/h × 12 h抗菌薬の点滴静注: 1 × 100 mL
I = mL
32.輸液と水分出納むずかしい
1000 mL→ 75 mL/h開始 15:30t合計​ = ? h150 mL/h × 3 h

練習問題(数値は架空のもので、臨床上の指針ではありません)。 1000 mL の輸液を 15:30 に 150 mL/h で開始します。3 時間後に流量を 75 mL/h に変更し、その後は変更しません。開始から何時間後 t にバッグは空になりますか? 小数第 1 位まで四捨五入してください。

1000 mL150 mL/h · 3 h75 mL/h
t = h
33.臨床アセスメントスコアふつう
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

練習問題(数値は架空のもので、臨床上の指針ではありません)。 練習用の患者をモース転倒スケールで評価します:過去3か月以内の転倒歴: いいえ; 2つ以上の疾患: いいえ; 歩行補助具: なし、ベッド上安静、または看護師の介助; 点滴治療または生理食塩水ロック: はい; 歩行: 障害あり; 精神状態: 自分の限界を理解している。モース転倒スケールの合計 MFS を求めてください。

0–125
MFS =
34.臨床アセスメントスコアむずかしい
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空気 / O₂O₂空気SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1低低~中中高

練習問題(数値は架空のもので、臨床上の指針ではありません)。 次の観察結果に NEWS2 チャート(SpO₂ スケール1)を使います:呼吸数 9/分、SpO₂ 90%(室内気吸入)、血圧 110/66 mmHg、脈拍 44/分、意識清明、体温 36.5 °C。この患者はどの臨床的リスク群に入りますか。クリックしてください。

RR 9SpO₂ 90%空気SBP 110HR 44AT 36.5 °C
  1. 1低
  2. 2低~中
  3. 3中
  4. 4高

3溶液

1.基礎看護学

答え: A · So scores can be compared to see whether pain is improving

これが答えになる理由

Using one tool consistently lets the team see trends and judge whether treatment works. The tool chosen should suit the patient's age and ability to communicate.

答え

A · So scores can be compared to see whether pain is improving
2.基礎看護学

答え: A · Removing the catheter as soon as it is no longer needed

これが答えになる理由

The infection risk grows with each day of catheterisation, so the most effective step is avoiding unnecessary catheters and removing them early. Routine bladder washouts and frequent bag changes break the closed system and add risk.

答え

A · Removing the catheter as soon as it is no longer needed
3.感染管理と患者の安全

答え: C · 有効な抗菌薬による治療を24時間行った後

これが答えになる理由

有効な抗菌薬を24時間投与した後は、患者はもう感染性があるとはみなされないため、地域の方針に従って飛沫予防策を中止できます。

答え

C · 有効な抗菌薬による治療を24時間行った後
4.感染管理と患者の安全

答え: C · To find out quickly why the fall happened and change the care plan to prevent another

これが答えになる理由

A post-fall huddle brings the team together soon after the fall to identify causes such as toileting, medication or footwear and to update the plan. It supports a just culture rather than blame.

答え

C · To find out quickly why the fall happened and change the care plan to prevent another
5.優先順位の決定と委任

答え: C · Dislocation of the new hip

これが答えになる理由

Sudden pain with shortening and rotation of the leg suggests prosthetic hip dislocation. The nurse keeps the leg still, checks circulation and informs the surgeon.

答え

C · Dislocation of the new hip
6.優先順位の決定と委任

答え: C · Thyroid storm

これが答えになる理由

Thyroid storm is a life-threatening surge of thyroid hormone, with fever, tachycardia and agitation or confusion. It needs urgent treatment; myxedema coma is the opposite extreme of hypothyroidism.

答え

C · Thyroid storm
7.臨床看護学

答え: A · Protect the head, time the seizure and do not put anything in the mouth

これが答えになる理由

Remove nearby hazards, cushion the head, note the time and do not restrain or put objects in the mouth. Once jerking stops, place the patient in the recovery position and check the airway.

答え

A · Protect the head, time the seizure and do not put anything in the mouth
8.臨床看護学

答え: A · A fall in blood pressure

これが答えになる理由

Young adults compensate for blood loss with tachycardia and vasoconstriction, so blood pressure may stay normal until a large volume is lost. Hypotension is therefore a late and serious sign.

答え

A · A fall in blood pressure
9.検査値と電解質

答え: B · The disease is unlikely, so it helps rule it out

これが答えになる理由

Sensitivity is the proportion of people with the disease who test positive. A highly sensitive test has few false negatives, so a negative result helps rule the disease out (the D-dimer is an example). Specificity relates to ruling in.

答え

B · The disease is unlikely, so it helps rule it out
10.検査値と電解質

答え: D · Vitamin K deficiency

これが答えになる理由

Vitamin K comes from the diet and from gut bacteria. Poor intake plus antibiotics can cause vitamin K deficiency, which lowers factors II, VII, IX and X and prolongs the PT/INR. Vitamin K replacement corrects it.確認に用いた資料: Vitamin K Deficiency in Neonates and Adults (StatPearls) · StatPearls (NCBI Bookshelf) (2026); Prothrombin time (PT) · MedlinePlus (NIH) (2025)

答え

D · Vitamin K deficiency
11.薬理学

答え: C · Take it on an empty stomach, 30–60 minutes before breakfast

これが答えになる理由

Levothyroxine is best absorbed on an empty stomach, and calcium, iron and antacids should be taken some hours apart. It is taken every day, usually for life.

答え

C · Take it on an empty stomach, 30–60 minutes before breakfast
12.薬理学

答え: B · Neonatal opioid withdrawal syndrome

これが答えになる理由

After birth the baby no longer receives opioid from the mother and develops withdrawal. Assessment uses a scoring tool, with non-drug care first and opioid treatment if signs are severe.

答え

B · Neonatal opioid withdrawal syndrome
13.内科外科看護:循環器と呼吸器

答え: A · Some warning signs, such as a fast heartbeat, may be masked

これが答えになる理由

Beta-blockers can blunt adrenergic symptoms of hypoglycaemia such as palpitations and tremor. Sweating usually remains. Patients should check their glucose if they feel unwell and know their other warning signs.

答え

A · Some warning signs, such as a fast heartbeat, may be masked
14.内科外科看護:循環器と呼吸器

答え: A · Repeated runs of ventricular tachycardia in a patient who feels dizzy

これが答えになる理由

Symptomatic runs of VT can degenerate into VF or pulseless VT and need immediate assessment, electrolytes and treatment. Sinus bradycardia during sleep, controlled AF and first-degree heart block with stable observations are usually not urgent.

答え

A · Repeated runs of ventricular tachycardia in a patient who feels dizzy
15.内科外科看護:神経、内分泌、腎臓

答え: A · Alcohol can cause hypos, even the next day, so eat carbs with it

これが答えになる理由

Alcohol reduces the liver's release of glucose, so it increases the risk of hypoglycaemia, which may be delayed for many hours. Patients should eat carbohydrate, check glucose before bed and tell friends that a hypo can look like drunkenness.

答え

A · Alcohol can cause hypos, even the next day, so eat carbs with it
16.内科外科看護:神経、内分泌、腎臓

答え: C · 低血糖を治療し、神経学的徴候を再評価する

これが答えになる理由

低血糖は、脳卒中に似た局所の欠損を起こすことがあります。まず補正し、患者を再評価しなければなりません。血糖が約2.7 mmol/L(50 mg/dL)未満の場合は、治療して欠損が持続するまで血栓溶解療法を行わない理由になるのが一般的です。

答え

C · 低血糖を治療し、神経学的徴候を再評価する
17.内科外科看護:消化器、周術期、がん

答え: C · Compression therapy

これが答えになる理由

Graduated compression reduces venous hypertension and oedema and speeds healing. Leg elevation, exercise and treating the underlying vein disease also help.

答え

C · Compression therapy
18.内科外科看護:消化器、周術期、がん

答え: B · Inform the surgical and anaesthetic teams, who will check the INR

これが答えになる理由

Recent warfarin may leave the INR too high for safe surgery or a spinal anaesthetic. The team needs to know at once; they check the INR and decide whether to delay or reverse.

答え

B · Inform the surgical and anaesthetic teams, who will check the INR
19.母性看護・産科看護

答え: C · 女性の体位を変える

これが答えになる理由

体位変換(左右の側臥位や四つ這い)は、臍帯の圧迫をしばしば解除します。徐脈が続く場合は医療者に報告します。仰向けに寝かせると、大静脈の圧迫が加わります。

答え

C · 女性の体位を変える
20.母性看護・産科看護

答え: D · Ruptured vasa praevia

これが答えになる理由

Rupture of the membranes can tear unprotected fetal vessels in vasa praevia. Fetal blood loss causes rapid bradycardia while the mother stays stable. An emergency caesarean is needed.

答え

D · Ruptured vasa praevia
21.小児看護

答え: B · Wear it for the prescribed hours each day, with a thin cotton shirt underneath

これが答えになる理由

A brace can slow curve progression during growth only if it is worn for the prescribed time, often most of the day and night. A thin, seamless cotton layer protects the skin, which is checked daily for redness.

答え

B · Wear it for the prescribed hours each day, with a thin cotton shirt underneath
22.小児看護

答え: D · 腸重積が整復された可能性があるため、直ちに報告する

これが答えになる理由

正常な便は、腸重積が自然に整復されたことを意味するかもしれません。予定されている処置が変わる可能性があるため、医療者に知らせなければならず、赤ちゃんは再発についてのモニタリングを続けます。

答え

D · 腸重積が整復された可能性があるため、直ちに報告する
23.精神看護

答え: A · "What evidence do you have that nobody likes you?"

これが答えになる理由

Cognitive restructuring helps the patient examine the evidence for and against a negative automatic thought, then develop a more balanced view. Reassurance or advice does not help the patient learn this skill.

答え

A · "What evidence do you have that nobody likes you?"
24.精神看護

答え: C · 急速な発症を伴う腱反射亢進とクローヌスは、セロトニン症候群を示唆する

これが答えになる理由

どちらも発熱、錯乱、自律神経不安定を起こしえます。セロトニン症候群は数時間以内に始まり、神経筋の興奮(腱反射亢進、クローヌス)を起こします。悪性症候群は数日かけて発症し、「鉛管様」の強剛と反射の低下を伴います。

答え

C · 急速な発症を伴う腱反射亢進とクローヌスは、セロトニン症候群を示唆する
25.看護の計算と単位換算

答え: x = 7.8 mL

丸め方:丸める位のすぐ下の桁を見ます。5以上なら切り上げ、4以下ならそのままにします。丸めるのは最終的な答えだけで、途中の計算では丸めません。試験での典型的なルール:1 mL以上の容量は小数第1位まで、1 mL未満の容量は小数第2位まで、滴下速度は整数の滴数まで、体重は小数第1位までとします。常に問題で示されたルールに従ってください。

小数第 1 位の位の数字

7.8005 → 8

次の1桁だけで決まる

7.8005 → 0
0 は 4 以下なので、8 はそのままです。
その後の数字(05)は無視します。四捨五入は1回だけで、段階的には行いません。

丸める

x = 7.8 mL

答え

x = 7.8 mL
26.看護の計算と単位換算

答え: t = 215 min

24時間表記:午後1時以降は、時に12を足します(午後3:45 = 15:45)。午前0時から午前0:59は00:00~00:59、午後12:00~12:59は12:00~12:59のままです。戻すときは、13~23時から12を引いて午後を付け、00時は午前12時にします。真夜中をまたぐ時間は2つに分けて数えます。24:00(00:00)まで、そして00:00から。

午前0時まで

21:20 → 24:00 = 160 min

午前0時以降

00:00 → 00:55 = 55 min

合計

t = 160 + 55 = 215 min

答え

t = 215 min
27.投与量の計算

答え: V = 2.5 mL

Solution strengths: a percentage strength is grams per 100 mL, so 1% = 1 g/100 mL = 10 mg/mL. A ratio strength 1:1000 means 1 g in 1000 mL = 1 mg/mL; 1:10 000 is 0.1 mg/mL. For a dilution the amount of drug stays the same: C₁·V₁ = C₂·V₂.

濃度

10% = 100 mg/mL

体積

V = 250/100 = 2.5 mL

答え

V = 2.5 mL
28.投与量の計算

答え: V = 0.77 mL

用量の吸い上げ:容量 = (処方量/原液の濃度) × 原液の容量。先に単位をそろえ、次に、その容量が注射器に収まり、目盛りの 1 本に当たることを確認します。

体積

V = 770/1000 = 0.77 mL

注射器で

この 1 mL の注射器では、小さい目盛り 1 本が 0.01 mL です。

答え

V = 0.77 mL
29.点滴速度

答え: R = 25 gtt/min

Infusion rates: a pump is set in mL/h = volume/time in hours. A gravity drip is counted in drops per minute: gtt/min = volume (mL) × drop factor (gtt/mL)/time (min). The drop factor is printed on the tubing package: macrodrip sets deliver 10, 15 or 20 gtt/mL (blood sets often 10 gtt/mL in the US, 15 in the UK) and microdrip sets 60 gtt/mL. Always use the drop factor the question or package gives.

1 分あたりのミリリットル

100/60 = 1.667 mL/min

滴下速度

R = 1.667·15 = 25 gtt/min

答え

R = 25 gtt/min
30.点滴速度

答え: t = 5.3 h

投与速度:ポンプは mL/h = 量/時間(時)で設定します。自然滴下は毎分の滴数で数えます:gtt/min = 量 (mL) × 滴下係数 (gtt/mL)/時間 (min)。 滴下係数は輸液セットのパッケージに印刷されています:一般用セットは 10、15、20 gtt/mL(輸血セットは米国では多くが 10 gtt/mL、英国では 15)、微量用セットは 60 gtt/mL です。必ず問題またはパッケージに示された滴下係数を使ってください。

流量(mL/h)

25·60/20 = 75 mL/h

残り時間

t = 400/75 = 5.333 ≈ 5.3 h

答え

t = 5.3 h
31.輸液と水分出納

答え: I = 1200 mL

水分出納:摂取量には入るものすべて(経口摂取、点滴、静注薬とフラッシュ、経管栄養)を数えます。氷片は体積の半分として数えます。排泄量には尿、ドレーン排液、嘔吐、その他の喪失を数えます。出納 = 総摂取量 − 総排泄量。出納が負なら正味の喪失です。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

摂取量を合計する

経口: 180 + 150 = 330 mL
氷片: 100/2 = 50 mL
点滴静注: 60·12 = 720 mL
抗菌薬の点滴静注: 1·100 = 100 mL
I = 1200 mL

答え

I = 1200 mL
32.輸液と水分出納

答え: t = 10.3 h

輸液時間:時間 (h) = 投与する容量 (mL)/流量 (mL/h)。バッグの大きさではなく、バッグに残っている容量を使います。輸液量 = 流量 × 時間。小数の時間は、小数部分 × 60 で時間と分に直します(0.5 h = 30 分。50 分ではありません)。 数値は練習用です。臨床の現場では必ず施設のプロトコルに従い、ハイリスク薬の投与量はダブルチェックを受けてください。

前半

150·3 = 450 mL
1000 − 450 = 550 mL 残り

後半

550/75 = 7.333 h

合計時間

t = 3 + 7.333 = 10.33 ≈ 10.3 h

答え

t = 10.3 h

これは約 10 h 20 min なので、バッグは 01:50 ごろに空になります。

33.臨床アセスメントスコア

答え: MFS = 40

モース転倒スケール:6つの項目からなります。転倒歴:なし 0、あり 25。2つ以上の疾患:なし 0、あり 15。歩行補助具:なし・ベッド上安静・看護師の介助 0、松葉杖・杖・歩行器 15、家具につかまる 30。点滴治療または生理食塩水ロック:なし 0、あり 20。歩行:正常・ベッド上安静・車椅子 0、弱い 10、障害あり 20。精神状態:自分の限界を理解している 0、能力を過大評価する・限界を忘れる 15。合計は0~125です。リスクのカットオフ値は病院によって異なります。一般的な区分は、0~24が低リスク、25~44が中等度リスク、45以上が高リスクです。

各項目を採点する

過去3か月以内の転倒歴: いいえ → 0
2つ以上の疾患: いいえ → 0
歩行補助具: なし、ベッド上安静、または看護師の介助 → 0
点滴治療または生理食塩水ロック: はい → 20
歩行: 障害あり → 20
精神状態: 自分の限界を理解している → 0

足す

モース転倒スケールの合計 = 0 + 0 + 0 + 20 + 20 + 0 = 40

答え

MFS = 40
34.臨床アセスメントスコア

答え: 中

NEWS2(National Early Warning Score 2、英国王立内科医協会 2017年):7つのパラメータ(呼吸数、スケール1での SpO₂、空気吸入か酸素投与か、収縮期血圧、脈拍、ACVPU スケールによる意識、体温)をそれぞれチャートで採点し、合計します。臨床的リスク:0~4は低い、1つのパラメータでも3点なら低~中、5~6は中等度、7以上は高い。合計5点以上では緊急の対応が必要です。

各項目を採点する

RR 9/min → 1
SpO₂ 90% → 3
空気吸入 → 0
SBP 110 mmHg → 1
HR 44/min → 1
意識清明 (A) → 0
T 36.5 °C → 0

合計点と赤の点数(単独で3点)

NEWS2 = 1 + 3 + 0 + 1 + 1 + 0 + 0 = 6
少なくとも1つのパラメータが3点です。

リスク群

中

答え

中

合計5点以上では、緊急の臨床対応が必要です。

これは独自の練習教材です。ExamProblems はこの試験を実施する団体とは提携しておらず、その承認も受けていません。試験名は内容を説明するためにのみ使用しています。 NCLEX®, NCLEX-RN® and NCLEX-PN®はthe National Council of State Boards of Nursing, Inc. (NCSBN)の商標です。同団体はExamProblemsと提携しておらず、推奨も正確性の保証もしていません。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions